On partial solutions of one equation with multiple characteristics and some properties of the fundamental solution

Authors

  • B. Yu. Irgashev

Abstract

We construct partial solutions of odd-order equations with multiple characteristics and study some of their properties.

Downloads

Published

25.06.2016

Issue

Section

Research articles

How to Cite

Irgashev, B. Yu. “On Partial Solutions of One Equation With Multiple Characteristics and Some Properties of the Fundamental Solution”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 6, June 2016, pp. 763-87, https://umj.imath.kiev.ua/index.php/umj/article/view/1877.